English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 56378/90242 (62%)
造访人次 : 11684014      在线人数 : 30
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/69199


    题名: Improvements over the James-Stein Estimator: A Risk Analysis
    作者: Chang, Ching-hui;Lin, Jyh-jiuan;Pal, Nabendu
    贡献者: 淡江大學統計學系
    关键词: James-Stein Estimator;Squared error loss function;Risk function;Inadmissibility
    日期: 1993-01
    上传时间: 2011-10-23 16:34:39 (UTC+8)
    出版者: Abingdon: Taylor & Francis
    摘要: Consider the problem of estimating a p-variate (p≥3) normal mean vector under the squared error loss when the dispersion matrix is assumed to be the identity matrix. Here we study the risk functions of several estimators which are uniformly better than the James-Stein estimator.
    關聯: Journal of Statistical Computation and Simulation 48(1-2), pp.117-126
    DOI: 10.1080/00949659308811544
    显示于类别:[統計學系暨研究所] 期刊論文

    文件中的档案:

    档案 大小格式浏览次数
    index.html0KbHTML230检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈